# SDR SWAA2024020849473

- Difficulty date: February 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,088 hours, 31,856 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST). FWD ENTRY DOOR SLIDE BAR IS HARD TO INSTALL IN THE FLOOR FITTINGS. 2023-786452<[01] INSTALLED CORRECTLY FWD ENTRY DOOR ESCAPE SLIDE IAW B737-700 AMM 25-66-01-000-804;[02] INSTALLED CORRECTLY FWD ENTRY DOOR ESCAPE SLIDE IAW B737-700 AMM 25-66-01-000-804
